# SDR 0500533144

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A320-211
- Aircraft serial: 01766
- Aircraft time: 8,280 hours, 4,045 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX555197
- Condition: Failed
- Location: Hyd System
- Part time: 38,130 hours, 6,504 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ACCELERATION, EXPERIENCED LOSS OF YELLOW HYDRAULIC FLUID.  ABORTED TAKEOFF AT ABOUT 50 KTS.  FOUND FAILURE AT RIGHT ENGINE DRIVEN PUMP.  REPLACED RIGHT ENGINE DRIVEN PUMP, CASE DRAIN FILTER, AND RIGHT PRESSURE FILTER.  ALL RELATED SYSTEMS LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
